Search  for anything...
BC

BC Powder Original Strength Pain Reliever, Aspirin Dissolve Packs, 50 Count

  • Based on 12,157 reviews
Condition: New
Checking for product changes
$6.58 Why this price?
Save $1.41 was $7.99

Buy Now, Pay Later


As low as $1 / mo
  • – 4-month term
  • – No impact on credit
  • – Instant approval decision
  • – Secure and straightforward checkout

Ready to go? Add this product to your cart and select a plan during checkout. Payment plans are offered through our trusted finance partners Klarna, PayTomorrow, Affirm, Afterpay, Apple Pay, and PayPal. No-credit-needed leasing options through Acima may also be available at checkout.

Learn more about financing & leasing here.

Selected Option

Free shipping on this product

Non-returnable due to Food safety reasons

View our full returns policy here.


Availability: In Stock.
Fulfilled by Amazon

Arrives Sunday, Apr 6
Order within 13 hours and 18 minutes
Available payment plans shown during checkout

Size: 50 Count (Pack of 1)


Style: 50 count


Pattern Name: Powder


Features

  • BC Original Strength Powder Pain Reliever for adults temporarily relieves headaches, backaches, toothaches, muscle aches and menstrual cramps
  • Powerful, dual-action powder headache relief formula works to relieve pain fast
  • Pain relief powder that dissolves faster than pills and contains Aspirin, 845 mg (NSAID), and Caffeine, 65 mg
  • Convenient, single-serving, fast-acting dissolve packs to get headache relief on-the-go
  • BC powder packets are an OTC medication & treatment that are FSA- & HSA-eligible in the U.S.
  • Contains 1 box of BC Powder Original Pain Reliever, 50 Powder Packets

Description

Turn pain into a distant memory with BC's original pain relief formula. Try our stick powder packs; a fast formula in a more convenient sealed stick pack! BC's powerful combination of ingredients relieves your pain at the speed of powder. Tension headache or back and body aches, BC has specialized pain relief that’s right for you. BC Powder Original Strength Pain Reliever temporarily relieves headaches, backaches, toothaches, muscle aches and menstrual cramps. The unique, dual-action powder formula helps stop minor aches and pains fast. Pour BC Powder on your tongue and follow with a non- alcoholic beverage or mix it with a non-alcoholic beverage and drink. Any way you take it, BC stops pain fast. Whether you choose Original, Cherry, MAX, or Arthritis, trust BC to take care of your pain fast.

Brand: BC


Special Feature: Fast pain relief. On the go powder stick packs


Item Weight: 2.88 Ounces


Item dimensions L x W x H: 4.09 x 3.09 x 1.09 inches


Product Benefits: Body Pain Relief, Headache Relief, Pain Relief


Is Discontinued By Manufacturer ‏ : ‎ No


Product Dimensions ‏ : ‎ 4.09 x 3.09 x 1.09 inches; 2.88 ounces


Item model number ‏ :


Date First Available ‏ : ‎ April 22, 2010


Manufacturer ‏ : ‎ Prestige Consumer Healthcare


Country of Origin ‏ : ‎ USA


Frequently asked questions

If you place your order now, the estimated arrival date for this product is: Sunday, Apr 6

This item is non-returnable:

Non-returnable due to Food safety reasons

View our full returns policy here.

  • Klarna Financing
  • Affirm Pay in 4
  • Affirm Financing
  • Afterpay Financing
  • PayTomorrow Financing
  • Financing through Apple Pay
Leasing options through Acima may also be available during checkout.

Learn more about financing & leasing here.

Top Amazon Reviews


  • Great find in 1991 when I moved south! Love it!
Size: 50 Count (Pack of 1) Style: 50 count Pattern Name: Powder
I was 21 and moved to the south (Virginia) and I learned of the most important pain reliever, hangover stopper, little kick of caf I need (I don't drink soda, coffee, nrg drinks). Wash em down and get quick relief! Far surpasses Goodies!
Reviewed in the United States on March 15, 2025 by Amazon Customer

  • Sometimes the older products just work better
Size: 50 Count (Pack of 1) Style: 50 count Pattern Name: Powder
This is the second pack of BC powder that I bought. Even with all the new technology and medicine, the old school stuff just works better sometimes. BC powder is well known and has a reputation of getting the job done quickly too. It's a fine powder that can be mixed into water or juice. Alternatively, if you have a little bit more courage, you can take it straight out of the pack. I've personally seen military personnel open a pack, dump it into their mouths, and keep it moving without missing a beat. Great value for the money. I like to travel size packets and the fact that the expiration date is clearly marked on the back as well. It's an effectively strong product with a proven track record that is economical and works quickly. You really can't ask for anything else. ... show more
Reviewed in the United States on September 30, 2024 by Bella Bella

  • Good!
Size: 50 Count (Pack of 1) Style: 50 count Pattern Name: Powder
Fast acting. What could be better.
Reviewed in the United States on February 25, 2025 by Cordrea

  • The best of the best for headaches. Period.
Size: 50 Count (Pack of 1) Style: 50 count Pattern Name: Powder
BC Powder was a major discovery for me when I moved to the South... How does California not know about this fantastic product?! I suffer from chronic headaches and migraines. I am under a physician's care (multiple, in fact), and have prescription remedies as well, but you can't take "the big guns" all the time - and hey, sometimes you actually don't need them! In the years prior to discovering BC Powder, I learned through MUCH trial and error that the best thing for a headache or incipient migraine was to take some Excedrin, and drink a Mountain Dew. Great combo. The downside - and it's big - is that it takes a long time to work. Same thing with a lot of my prescription medications. The pill has to dissolve in your stomach before the medicine can even START doing its job. And that's where BC Powder comes in. Because, yeah, it's BC ... POWDER. It's not smashed into a tablet. It doesn't have to dissolve in your stomach before it can start working. So it starts working. RIGHT. NOW. I still prefer it with a hit of caffeine for the really bad ones, but it does have some caffeine in it as well. Like any headache treatment, you'll have to find out what works best for you. So BC Powder is my go-to for any type of headache pain. I have a box in my car, a box in my purse, a box in several different places in the house. I have it on Subscribe and Save through Amazon - because I never, never, NEVER want to find myself with out it. ... show more
Reviewed in the United States on March 23, 2016 by Tiffany Blitz

  • Quickly Mitigates Pain
Size: 50 Count (Pack of 1) Style: 50 count Pattern Name: Powder
For most of my long adult life, I have preferred headache powders over aspirin tablets because they work faster and do not upset my stomach. My primary care physician explained to me why. He told me that most of the medicine is absorbed into my body from my mouth and esophagus before it gets to my stomach. My wife, who grew up in the northeast, had never even heard of pain relief powders much less taken them. One day during one of our lengthy road trips she had an intractable headache for which she could not get relief. I pulled off the road at a truck stop and bought some BC powders for her. Although she was initially negative and even suspicious about taking a powdered NSAID instead of capsules or tablets she quickly joined me in becoming a BC fan after being promptly relieved of her pain. Now she uses them in preference to tablets and capsules. The small amount of caffeine in these powders boosts the effectiveness of the aspirin, which is one reason why they are more effective for certain types of pain without including addictive narcotics. BC's new sealed packaging is, in my opinion, better protects the powders than the unmarked folded glassine packages that were formerly used. Their sealed imprinted packets also prevent them from being confused with something illicit. ... show more
Reviewed in the United States on February 22, 2020 by Lewis A Edge Jr

  • Good
Size: 50 Count (Pack of 1) Style: 50 count Pattern Name: Powder
Work good for my back pain
Reviewed in the United States on October 26, 2024 by Joseph M.

  • Fast relief
Size: 50 Count (Pack of 1) Style: 50 count Pattern Name: Powder
Faster than pills, very effective. Have water at the ready bc they do have a bitter taste
Reviewed in the United States on October 29, 2024 by Nekoe

  • BC
Size: 50 Count (Pack of 1) Style: 50 count Pattern Name: Powder
Great headache powder
Reviewed in the United States on November 12, 2024 by Santina Moore

Can't find a product?

Find it on Amazon first, then paste the link below.